# SDR SIMA20220625005

- Difficulty date: June 25, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000561
- Aircraft time: 15,190 hours, 9,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Splice
- Part number: 17060259001
- Condition: Corroded
- Location: Rh Floor Splice
- Component: Gusset, Plate,
- Component part number: 17060259001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 COROSION ON RH FLOOR SPLICE AT FRAME 90. (LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED FLOOR SPLICE AT FRAME 90 IAW EMB 175 SRM 51-40-08
